# SDR ASAA2023081444598

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,793 hours, 12,272 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T ARM SWITCH LIGHT INOP ON MCP. GROUNDED - YES. HONEYWELL A/T ARM SWITCH LIGHTS WORK AS PRESCRIBED. REF AMM 22-11-34-740-801.
